MathSciNet Relay Station
MathSciNet bibliographic data
MR1215313 (94g:28022) 28D05 (52C20)
Radin, Charles Symmetry of tilings of the plane. Bull. Amer. Math. Soc. (N.S.) 29 (1993), no. 2, 213–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement